# SDR COMA9960391

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor Loop
- Part number: 356024310
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

A 14TH STAGE BLEED AIR DUCT LEAK MESSAGE IFSD.  REPLACED THE RT PYLON LEAK SENSOR LOOP.
